# SDR EVCA2012090400034

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N61AE
- Make and model: Bell 206L-1
- Aircraft serial: 45470
- Aircraft time: 13,557 hours, 22,459 cycles
- Engine: Allsn 250C30P
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Cracked
- Location: Bleed Air
- Part time: 337 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER A VISUAL INSPECTION OF THE ECS UNIT, IT WAS DISCOVERED ON ONE OF THE BLEED AIR LINES HAD CRACKED BY A WELDED AREA.
